... concentration enhancer. It worked very well. About 5 weeks ago I reduced the daily dosage to 150mg for financial reasons (it is an expensive med and my insurance doesn't cover it). Some time after that I noticed thatI'm constantly tired - from the moment I wake up to the moment I go back to sleep. It's been like that every single day and it's not only immensely frustrating but also is an obstacle to my work, where I have to be focused and alert. The thing is, that a few years ago I usedto take Wellbutrin 150mg and it was perfectly fine. So I'm not sure whether it has to do with the reduction this time. Can the reduction be the cause of my tiredness? And if so, does anyone know any other brand of similar but cheaper anti-depressants? Thanks in advance
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Wellbutrin -on 300mg daily, but dr wants to add another 150mg to it. what side effects and benefits?
Posted 5 Dec 2010 • 1 answer
Posted 12 Jan 2012 • 5 answers
Posted 12 Jan 2012 • 3 answers
Posted 22 Apr 2013 • 2 answers
Posted 30 Mar 2016 • 1 answer